ITEM METADATA RECORD
Title: Structured pseudospectra for nonlinear eigenvalue problems
Authors: Wagenknecht, Thomas ×
Michiels, Wim
Green, K #
Issue Date: Mar-2008
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:212 issue:2 pages:245-259
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science